# SDR CA140410003

- Difficulty date: February 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, F/A REPORTED SMOKE AND SPARKS FROM RT WHEELS.  MAINTENANCE FOUND A NR 4 WHEEL BEARING FAILURE.  AXLE, BRAKE AND WHEEL REPLACED.
